# SDR SWAA2013012912074

- Difficulty date: January 21, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED, AT STAB STA 92.7 RIB CHORD O/B HOLES, 8" AFT OF DRAIN HOLE.  REPAIRED CRACK AT LEFT HORIZONTAL STAB LOWER SKIN STAB STA 92.7 8" AFT OF DRAIN HOLE PER SRM 55-10-01-2R-11 REPAIR 11.
